# SDR SIMA20130820002

- Difficulty date: August 20, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 34,075 hours, 31,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CORRODED BETWEEN FR 13-14, STR 18R-20R.  REPAIRED IAW EO -EM-53MR-2182.
